# SDR MASA2008120500737

- Difficulty date: December 5, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 14,709 hours, 11,451 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ASH FLT 2627 CLT-SAV.  CREW RETURNED TO THE FIELD DUE TO NLG HAD A GEAR DISAGREE MESSAGE ON RETRACTION.  MX ADJUSTED NOSE WOW SWITCHES AND TARGETS.
